# SDR PNSA001209

- Difficulty date: December 14, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 20,549 hours, 18,671 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMBOUT.  RETURNED TO BASE.  SYSTEM GROUND CHECKED OK.  NO FAULT FOUND.  NO FURTHER PROBLEMS NOTED.
